# SDR SWIA2020040749999

- Difficulty date: February 14, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

* THE FLOOR SUPPORT STRAP FROM RH FLOOR SILL TO RBL27.00 HAS CORROSION AT FS559.00. (MARKED)    (C-CHECK) RO 4/4/2020   REPLACED FLOOR SUPPORT STRAP AT RH FLOOR SILL TO RBL27.00 AT FS559 REF CRJ200 SRM AND DWG. NO LEAKS. SEE ATTACHED TASK. SEE CONTINUE CARD FOR DETAILS.
